# SDR FOTR20170404128

- Difficulty date: April 4, 2017
- Submitted: August 22, 2017
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N470VX
- Make and model: Boeing 737-400
- Aircraft serial: 25429
- Aircraft time: 59,365 hours, 28,901 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Lug
- Part number: 6550581525
- Condition: Corroded
- Location: Lt Horiz Stab
- Part time: 59,365 hours, 28,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER FWD ATTACH LUG UPPER AND LOWER HAVE CORROSION AROUND BUSHING.
